Alert archive / Idaho / Special Weather Statements in 2014
Special Weather Statement, NWS Pocatello, ID
NWS Pocatello, ID issued this special weather statement at Dec 21, 2014, 9:01 PM MST for Cassia County, Idaho. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 21, 2014, 9:01 PM MST (04:01 UTC)
- Expired
- Dec 22, 2014, 12:00 AM MST
- In force
- 3 hr
- Issued by
- NWS Pocatello, ID
County Cassia County, ID
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 4.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 449 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
153
WWUS85 KPIH 220401
SPSPIH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
901 PM MST SUN DEC 21 2014
IDZ022-220700-
CASSIA ID-
901 PM MST SUN DEC 21 2014
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO
UNTIL MIDNIGHT MST
LOCATIONS THAT COULD BE AFFECTED INCLUDE...
IDAHOME...
WINDS FROM THE NW AT 20 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED
ON INTERSTATE 84 NEAR IDAHOME OR BETWEEN SUBLETT AND THE INTERSTATE
84 AND INTERSTATE 86 INTERCHANGE UNTIL MIDNIGHT TONIGHT.
LAT...LON 4254 11337 4223 11300 4219 11312 4230 11351
4237 11354
$$
RSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this special weather statement went out at Dec 21, 2:14 PM MST, 6 hours 47 minutes earlier.
Area forecast discussion, Dec 21, 2:14 PM MST, 6 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 214 PM MST SUN DEC 21 2014 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. PRECIPITATION RATES HAVE DROPPED FROM OVERNIGHT AND TRENDS ON RADAR SUPPORT LOWER AMOUNTS GOING FORWARD. SNOW LEVELS HAVE RISEN TODAY FROM AROUND 5800 TO 6000 FEET TO AROUND 6500 TO 7000 FEET AND SEVERAL MOUNTAIN VALLEY LOCATIONS HAVE CHANGED FROM SNOW TO RAIN TODAY. GOING FORWARD EXPECT PRECIPITATION AMOUNTS TO CONTINUE TO DECLINE AS SNOW LEVELS FALL TO 4500 TO 5000 FEET OVERNIGHT. PRECIPITATION EXPECTED TO BE CONFINED MAINLY TO MOUNTAINOUS REGIONS OVERNIGHT WITH SNOW ENDING IN THE CENTRAL MOUNTAINS BY MID-MORNING MONDAY AND IN THE EASTERN HIGHLANDS BY MONDAY EVENING. ADDITIONAL MOUNTAIN SNOW AMOUNTS OVERNIGHT EXPECTED TO BE BETWEEN 2 AND 5 INCHES. WINDY CONDITIONS WILL CONTINUE IN THE SNAKE PLAIN WITH SUSTAINED SPEEDS OF 25 TO 35 MPH AND GUSTS TO 50 MPH INTO THIS EVENING. WINDS WILL GRADUALLY DECREASE OVERNIGHT TO 15 TO 25 MPH IN THE SNAKE PLAIN FOR MONDAY. DSH .LONG TERM...WEDNESDAY THROUGH SUNDAY. MODELS HAVE CONTINUED TO BRING A SYSTEM INTO THE AREA WEDNESDAY NIGHT OR CHRISTMAS EVENING THROUGH CHRISTMAS MORNING. EXPECT 3 TO 5 INCHES OF SNOW FOR THE MOUNTAINS AND 1 TO 2 INCHES OF SNOW FOR VALLEYS. HOWEVER...THERE IS SOME UNCERTAINTY STILL WHETHER OR NOT TEMPERATURES WILL DROP FAST ENOUGH BEFORE THE PRECIPITATION STOPS. VALLEY FLOORS PARTICULARLY FROM POCATELLO WESTWARD TO BURLEY MAY SEE JUST A TRACE OF SNOW. LOOK FOR COLDER TEMPERATURES CHRISTMAS DAY TO THE END OF THE PERIOD. MODELS ARE CONTINUING TO BRING ANOTHER SYSTEM LATE SATURDAY INTO SUNDAY. THIS SYSTEM WILL BRING LIGHT TO MODERATE SNOW CHANCES. WYATT && .AVIATION...AN EXITING SYSTEM IS BRINGING MODERATE TO STRONG WINDS FOR THE TAF SITES ACROSS THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. LOOK FOR WINDS TO IMPACT TAF SITES UNTIL AROUND MIDNIGHT. EXPECT LINGERING MVFR CIGS FOR KPIH AND KBYI BEFORE BECOMING VFR THIS AFTERNOON. CIGS WILL DROP BACK DOWN TO MVFR/IFR FOR KIDA...KPIH AND KBYI EARLY TO MID EVENING TONIGHT. LOOK FOR KBYI AND KPIH TO BECOME VFR BY MID TO LATE TOMORROW MORNING AND KIDA TO LIFT TO VFR BY EARLY TO MID TOMORROW AFTERNOON. KSUN SHOULD STAY VFR THROUGH THE PERIOD. WYATT && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT MST TONIGHT IDZ017-020-021. WINTER STORM WARNING UNTIL 5 AM MST MONDAY ABOVE 6000 FEET FOR THE IDZ031-032. WINTER STORM WARNING UNTIL 5 AM MST MONDAY FOR IDZ018. WINTER STORM WARNING UNTIL 5 AM MST MONDAY ABOVE 7500 FEET FOR THE IDZ019-025. &&
In the hours before
Local storm report, Dec 21, 3:29 PM MST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
329 PM MST SUN DEC 21 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HEAVY RAIN HOLBROOK 42.17N 112.65W
12/21/2014 M0.88 INCH ONEIDA ID PUBLIC
REPORTED VIA TWITTER. 30 HOUR TOTAL.
&&
JKEYESLocal storm report, Dec 21, 4:21 PM MST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
421 PM MST SUN DEC 21 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY SNOW 6 SW ATLANTA 43.75N 115.23W
12/21/2014 E23.0 INCH ELMORE ID MESONET
ATLANTA SUMMIT SNOTEL 7580 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 16 NW STANLEY 44.30N 115.23W
12/21/2014 E11.7 INCH BOISE ID MESONET
BANNER SUMMIT SNOTEL 7040 MSL. 26-HOUR TOTAL.
0300 PM SNOW 54 SSW DILLON 44.47N 112.98W
12/21/2014 E4.4 INCH BEAVERHEAD MT MESONET
BEAGLE SPRINGS SNOTEL 8850 MSL. 26-HOUR TOTAL.
0300 PM SNOW 33 WNW ARCO 43.75N 113.93W
12/21/2014 E4.8 INCH CUSTER ID MESONET
BEAR CANYON SNOTEL 7903 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 16 NE ISLAND PARK 44.50N 111.13W
12/21/2014 E20.3 INCH GALLATIN MT MESONET
BLACK BEAR SNOTEL 8150 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 30 SW BURLEY 42.17N 114.20W
12/21/2014 E13.5 INCH CASSIA ID MESONET
BOSTETTER R.S. SNOTEL 7503 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 12 NNW KETCHUM 43.77N 114.42W
12/21/2014 E9.2 INCH BLAINE ID MESONET
CHOCOLATE GULCH SNOTEL 6440 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 11 NE SPENCER 44.43N 112.00W
12/21/2014 E6.1 INCH CLARK ID MESONET
CRAB CREEK SNOTEL 6686 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 16 WSW KETCHUM 43.60N 114.67W
12/21/2014 E17.2 INCH BLAINE ID MESONET
DOLLARHIDE SUMMIT SNOTEL 8421 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 20 NE PRESTON 42.37N 111.57W
12/21/2014 E17.4 INCH FRANKLIN ID MESONET
EMIGRANT SUMMIT SNOTEL 7390 MSL. 26-HOUR TOTAL.
0300 PM SNOW 20 ENE HAILEY 43.62N 113.93W
12/21/2014 E5.5 INCH BLAINE ID MESONET
GARFIELD R.S. SNOTEL 6560 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 4 SW GARDEN CITY 41.92N 111.47W
12/21/2014 E12.4 INCH CACHE UT MESONET
GARDEN CITY SUMMIT SNOTEL 7600 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 17 SE ALMO 41.92N 113.42W
12/21/2014 E17.7 INCH BOX ELDER UT MESONET
GEORGE CREEK SNOTEL 8994 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 12 NW ATLANTA 43.95N 115.27W
12/21/2014 E6.9 INCH ELMORE ID MESONET
GRAHAM G.S. SNOTEL 5690 MSL. 26-HOUR TOTAL.
0300 PM SNOW 11 NE MONTPELIER 42.42N 111.17W
12/21/2014 E5.6 INCH BEAR LAKE ID MESONET
GIVEOUT SNOTEL 6932 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 20 NW KETCHUM 43.88N 114.67W
12/21/2014 E17.9 INCH BLAINE ID MESONET
GALENA SNOTEL 7440 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 22 NW KETCHUM 43.87N 114.72W
12/21/2014 E17.1 INCH BLAINE ID MESONET
GALENA SUMMIT SNOTEL 8782 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 32 NNE DRIGGS 44.13N 110.83W
12/21/2014 E17.9 INCH TETON WY MESONET
GRASSY LAKE SNOTEL 7265 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 10 ENE DRIGGS 43.78N 110.93W
12/21/2014 E18.8 INCH TETON WY MESONET
GRAND TARGHEE SNOTEL 9260 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 30 NNW ARCO 44.02N 113.47W
12/21/2014 E8.2 INCH CUSTER ID MESONET
HILTS CREEK SNOTEL 8001 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 18 SE BURLEY 42.32N 113.62W
12/21/2014 E19.1 INCH CASSIA ID MESONET
HOWELL CANYON SNOTEL 7982 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 11 ENE HAILEY 43.72N 114.17W
12/21/2014 E9.7 INCH BLAINE ID MESONET
HYNDMAN SNOTEL 7440 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 1 W ISLAND PARK 44.42N 111.38W
12/21/2014 E7.3 INCH FREMONT ID MESONET
ISLAND PARK SNOTEL 6293 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 11 W GARDEN CITY 41.97N 111.60W
12/21/2014 E10.0 INCH CACHE UT MESONET
KLONDIKE NARROWS SNOTEL 7400 MSL. 26-HOUR TOTAL.
0300 PM SNOW 25 WNW ISLAND PARK 44.58N 111.82W
12/21/2014 E2.7 INCH BEAVERHEAD MT MESONET
LAKEVIEW RIDGE SNOTEL 7400 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 10 NW KETCHUM 43.82N 114.27W
12/21/2014 E13.3 INCH BLAINE ID MESONET
LOST WOOD DIVIDE SNOTEL 7903 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 37 NE MACKAY 44.43N 113.32W
12/21/2014 E12.5 INCH LEMHI ID MESONET
MEADOW LAKE SNOTEL 9150 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 30 WSW BURLEY 42.18N 114.28W
12/21/2014 E11.8 INCH TWIN FALLS ID MESONET
MAGIC MOUNTAIN SNOTEL 6833 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 28 NE STANLEY 44.47N 114.48W
12/21/2014 E10.4 INCH CUSTER ID MESONET
MILL CREEK SUMMIT SNOTEL 8870 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 32 NE MACKAY 44.42N 113.40W
12/21/2014 E10.4 INCH LEMHI ID MESONET
MOONSHINE SNOTEL 7440 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 6 S WEST YELLOWSTONE 44.58N 111.12W
12/21/2014 E8.6 INCH GALLATIN MT MESONET
MADISON PLATEAU SNOTEL 7750 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 24 N CHALLIS 44.85N 114.27W
12/21/2014 E7.3 INCH LEMHI ID MESONET
MORGAN CREEK SNOTEL 7600 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 14 NW PRESTON 42.27N 112.13W
12/21/2014 E14.8 INCH FRANKLIN ID MESONET
OXFORD SPRINGS SNOTEL 6740 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 38 E IDAHO FALLS 43.57N 111.22W
12/21/2014 E9.8 INCH BONNEVILLE ID MESONET
PINE CREEK PASS SNOTEL 6720 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 17 SE DRIGGS 43.52N 110.92W
12/21/2014 E11.4 INCH TETON WY MESONET
PHILIPS BENCH SNOTEL 8200 MSL. 26-HOUR TOTAL.
0300 PM SNOW 27 NNE CHALLIS 44.85N 113.85W
12/21/2014 E5.9 INCH LEMHI ID MESONET
SCHWARTZ LAKE SNOTEL 8620 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 10 SSE LAVA HOT SPRINGS 42.52N 111.95W
12/21/2014 E11.7 INCH BANNOCK ID MESONET
SEDWICK PEAK SNOTEL 7897 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 14 N MONTPELIER 42.57N 111.30W
12/21/2014 E13.6 INCH BEAR LAKE ID MESONET
SLUG CREEK DIVIDE SNOTEL 7225 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 16 S AFTON 42.50N 110.92W
12/21/2014 E10.1 INCH LINCOLN WY MESONET
SALT RIVER SUMMIT SNOTEL 7760 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 17 SW MACKAY 43.73N 113.83W
12/21/2014 E6.3 INCH CUSTER ID MESONET
SMILEY MOUNTAIN SNOTEL 9520 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 2 NE WAYAN 42.95N 111.37W
12/21/2014 E7.3 INCH CARIBOU ID MESONET
SOMSEN RANCH SNOTEL 6801 MSL. 26-HOUR TOTAL.
0300 PM SNOW 32 E BLACKFOOT 43.22N 111.68W
12/21/2014 E5.5 INCH BINGHAM ID MESONET
SHEEP MOUNTAIN SNOTEL 6571 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 10 NNW FAIRFIELD 43.48N 114.83W
12/21/2014 E7.8 INCH CAMAS ID MESONET
SOLDIER R.S. SNOTEL 5740 MSL. 26-HOUR TOTAL.
0300 PM SNOW 50 NW ARCO 43.87N 114.22W
12/21/2014 E4.3 INCH CUSTER ID MESONET
STICKNEY MILL SNOTEL 7431 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 21 ENE HAILEY 43.63N 113.97W
12/21/2014 E9.7 INCH BLAINE ID MESONET
SWEDE PEAK SNOTEL 7641 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 22 NW KETCHUM 43.80N 114.85W
12/21/2014 E28.3 INCH BLAINE ID MESONET
VIENNA MINE SNOTEL 8963 MSL. 26-HOUR TOTAL.
0300 PM SNOW 7 S POCATELLO 42.75N 112.48W
12/21/2014 E3.2 INCH BANNOCK ID MESONET
WILDHORSE DIVIDE SNOTEL 6490 MSL. 26-HOUR TOTAL.
0300 PM SNOW 4 SW WEST YELLOWSTONE 44.62N 111.15W
12/21/2014 E5.0 INCH GALLATIN MT MESONET
WHISKEY CREEK SNOTEL 6800 MSL. 26-HOUR TOTAL.
0300 PM HEAVY SNOW 8 NW ISLAND PARK 44.53N 111.42W
12/21/2014 E18.0 INCH FREMONT ID MESONET
WHITE ELEPHANT SNOTEL 7713 MSL. 26-HOUR TOTAL.
&&
RSLocal storm report, Dec 21, 5:47 PM MST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
547 PM MST SUN DEC 21 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN 1 W GRAY 43.05N 111.38W
12/21/2014 M0.51 INCH BONNEVILLE ID MESONET
DALE BITNER RAWS SITE. RAIN DURATION 24 HOURS.
0451 PM HEAVY RAIN 28 NNW CUSTER 44.72N 115.00W
12/21/2014 M0.47 INCH CUSTER ID MESONET
LITTLE CREEK RAWS SITE. RAIN DURATION 24 HOURS.
0503 PM HEAVY RAIN 9 SW INKOM 42.70N 112.36W
12/21/2014 M0.66 INCH BANNOCK ID MESONET
SCOUT MOUNTAIN RAWS SITE. RAIN DURATION 24 HOURS.
0444 PM HEAVY RAIN 5 N OWINZA 42.97N 114.07W
12/21/2014 M0.37 INCH LINCOLN ID MESONET
ROCK LAKE RAWS SITE. RAIN DURATION 24 HOURS.
0458 PM HEAVY RAIN 1 S ALMO 42.09N 113.63W
12/21/2014 M1.11 INCH CASSIA ID MESONET
CITY OF ROCKS RAWS SITE. RAIN DURATION 24 HOURS.
0446 PM HEAVY RAIN 3 NE CHESTERFIELD 42.90N 111.83W
12/21/2014 M0.30 INCH CARIBOU ID MESONET
POLE CANYON RAWS SITE. RAIN DURATION 24 HOURS.
0454 PM HEAVY RAIN 20 ESE CAREY 43.23N 113.57W
12/21/2014 M0.25 INCH BLAINE ID MESONET
POTTER BUTTE RAWS SITE. RAIN DURATION 24 HOURS.
0445 PM HEAVY RAIN 5 E ACEQUIA 42.67N 113.50W
12/21/2014 M0.28 INCH MINIDOKA ID MESONET
MINIDOKA DAM HADS SITE. RAIN DURATION 24 HOURS.
0430 PM HEAVY RAIN 2 NNE BONE 43.35N 111.78W
12/21/2014 M0.39 INCH BONNEVILLE ID CO-OP OBSERVER
RAIN DURATION 24 HOURS.
0445 PM HEAVY RAIN 10 S OAKLEY 42.09N 113.90W
12/21/2014 M0.46 INCH CASSIA ID MESONET
GOOSE CREEK RAWS SITE. RAIN DURATION 24 HOURS.
0433 PM HEAVY RAIN 7 WSW GRACE 42.54N 111.85W
12/21/2014 M0.56 INCH CARIBOU ID MESONET
GRACE RAWS SITE. RAIN DURATION 24 HOURS.
0509 PM HEAVY RAIN 3 SE CHERRY CREEK 42.07N 112.19W
12/21/2014 M0.31 INCH ONEIDA ID MESONET
FLINT CREEK RAWS SITE. RAIN DURATION 24 HOURS.
0515 PM HEAVY RAIN 4 SE WESTON 42.01N 111.92W
12/21/2014 M0.38 INCH FRANKLIN ID MESONET
EW3796 WESTON CWOP SITE. RAIN DURATION 24 HOURS.
0421 PM HEAVY RAIN 6 E ROY 42.37N 112.71W
12/21/2014 M0.67 INCH POWER ID MESONET
BULL CANYON RAWS SITE. RAIN DURATION 24 HOURS.
0447 PM HEAVY RAIN 22 NW AMERICAN FALLS 42.99N 113.18W
12/21/2014 M0.32 INCH POWER ID MESONET
CRYSTAL RAWS SITE. RAIN DURATION 24 HOURS.
0453 PM HEAVY RAIN 1 E BURLEY 42.54N 113.77W
12/21/2014 M0.37 INCH CASSIA ID ASOS
BURLEY AIRPORT. RAIN DURATION 24 HOURS.
0400 PM HEAVY RAIN MCCAMMON 42.64N 112.19W
12/21/2014 M0.71 INCH BANNOCK ID CO-OP OBSERVER
RAIN DURATION 24 HOURS.
0600 PM HEAVY RAIN 3 SE OVID 42.25N 111.34W
12/21/2014 M0.38 INCH BEAR LAKE ID MESONET
BEAR LAKE COUNTY AIRPORT. RAIN DURATION 24 HOURS.
&&
JKEYESLocal storm report, Dec 21, 8:32 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
832 PM MST SUN DEC 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM NON-TSTM WND GST 8 WNW MALTA 42.35N 113.51W
12/21/2014 E59.00 MPH CASSIA ID MESONET
CONNER SUMMIT, IDAHO TRANPORTATION DEPARTMENT.
&&
RSURVICKSpecial weather statement, Dec 21, 9:01 PM MST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
901 PM MST SUN DEC 21 2014
IDZ022-220700-
CASSIA ID-
901 PM MST SUN DEC 21 2014
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO
UNTIL MIDNIGHT MST
LOCATIONS THAT COULD BE AFFECTED INCLUDE...
IDAHOME...
WINDS FROM THE NW AT 20 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED
ON INTERSTATE 84 NEAR IDAHOME OR BETWEEN SUBLETT AND THE INTERSTATE
84 AND INTERSTATE 86 INTERCHANGE UNTIL MIDNIGHT TONIGHT.
LAT...LON 4254 11337 4223 11300 4219 11312 4230 11351
4237 11354
RSThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 4:23 AM MST | Wind Advisory | PIH | 17 hr |
Nearby
Special Weather Statements in Idaho, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.